Side Effects

Hi guys,

Sorry I know this is similar to my other post but i just want to know people experiences on the injection they give you that tricks your body into thinking it's going through menopause. I'm on tablets to counteract the side effect so I don't get hot flushes or anything, but have people had any side effects to the tablets? Since I've had the injection and been taking the tablets I've found I can feel quite sicky, but that could just be the endometriosis. I also feel as though my immune system is shot as I have a cold at the moment and really not feeling good. Was just wondering if anyone else has had anything similar?

1 Reply

  • Hi Abbiclaire,

    Yes your not the only one who feels awful, I do too. I had my second prostrap injection last Tuesday and I am also on Livial HRT addback. I haven't been to work since being on it and yesterday I came on my second period since being on it. Am totally fed up. I don't know whether not to bother with third injection as I cant see any benefits so far. I just want to get back to work, but am so weary. One minute I think, oh I feel better and then the next day, I feel unwell again, its a rollercoaster of ups and downs, don't know where I am on this stuff.

You may also like...